# SDR 2005FA0001125

- Difficulty date: September 23, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N97SK
- Make and model: Cessna S550
- Aircraft serial: S5500127
- Engine: Pwa JT15D4
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 551417527
- Condition: Lack Of Lube
- Location: Landing Gear
- Part time: 4,416 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WITH ACTUATION OF SELECTOR HANDLE DOWN.  EMERGENCY EXTENSION WAS ACTIVATED,  AND AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER JACKING AND INSPECTING SYS, IT WAS FOUND THAT THE LANDING GEAR HANDLE WOULD MOVE UP AND DOWN, BUT THE SPRING LOADED IN AND OUT MOTION WAS STUCK OUT.  THIS CAUSED THE DOWN SWITCH NOT TO MAKE CONTACT WITH THE HANDLE, NOT ALLOWING THE LANDING GEAR TO EXTEND.  LUBRICATION OF THE SPRING AND SLIDER PORTION OF THE SELECTOR HANDLE WITH SPRAY LUBRICANT FREED UP THE MECHANISM AND ALLOWED CONTACT BETWEEN SWITCH AND HANDLE.  ONLY REQUIRED LUBRICATION IS DURING INSTALLATION.
